Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nyx001

Niacin dosage - side effects

Recommended Posts

So because I read it's good for acne I order some niacin. 500 mg. All of the other ones were without the 'flush' and I read you need the flush or it won't really work... So I took it tonight.

O.M.F.G  The side effects. The flushing, hot hot skin, stomach cramping, nausea, dizziness, could barely breathe...  It felt like I was dying for a few minutes and I've been on some strong medications before. It's been about half an hour since and my skin is still super hot. My face also feel puffy. And my arms are super itchy and hot too. I feel like I need an ice bath. 

500 mg is obviously way too much. Maybe I should try 100? Also does it have to be one that has 'the flush?' All the other ones from this store are 'non-flush'. 

Edited by Nyx001

Share this post


Link to post
Share on other sites
Some people use niacin or niacinamide for acne, leprosy, attention deficit-hyperactivity disorder (ADHD), memory loss, arthritis, preventing premenstrual headache, improving digestion, protecting against toxins and pollutants, reducing the effects of aging, lowering blood pressure, improving circulation, promoting relaxation, improving orgasm, and preventing cataracts.

Share this post


Link to post
Share on other sites
On 5/20/2018 at 2:41 AM, Masud Rana said:
Some people use niacin or niacinamide for acne, leprosy, attention deficit-hyperactivity disorder (ADHD), memory loss, arthritis, preventing premenstrual headache, improving digestion, protecting against toxins and pollutants, reducing the effects of aging, lowering blood pressure, improving circulation, promoting relaxation, improving orgasm, and preventing cataracts.


Thanks for entirely NOT answering my question... 

Share this post


Link to post
Share on other sites

Start at 100 mg twice a day and eventually work your way up to 250 over a few months. I started at 250 by just cutting the 500mg in half once a day and that is fine for me. Still get the flush but I learned to enjoy the relaxing feeling it gives once the sunburn effect is over. I would get a pill cutter and cut the 500mg into forths. If that is still too much then try and find another flushing pill size. Hope this helped!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×